Positive scalar curvature and the Dirac operator on complete riemannian manifolds

Mikhael Gromov, H. Blaine Lawson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)83-196
Number of pages114
JournalPublications Mathématiques de L'Institut des Hautes Scientifiques
Volume58
Issue number1
DOIs
StatePublished - 1983

Fingerprint

Positive Scalar Curvature
Dirac Operator
Riemannian Manifold

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Positive scalar curvature and the Dirac operator on complete riemannian manifolds. / Gromov, Mikhael; Lawson, H. Blaine.

In: Publications Mathématiques de L'Institut des Hautes Scientifiques, Vol. 58, No. 1, 1983, p. 83-196.

Research output: Contribution to journalArticle

@article{8865c95568f14992a32631cbcbcee76a,
title = "Positive scalar curvature and the Dirac operator on complete riemannian manifolds",
author = "Mikhael Gromov and Lawson, {H. Blaine}",
year = "1983",
doi = "10.1007/BF02953774",
language = "English (US)",
volume = "58",
pages = "83--196",
journal = "Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques",
issn = "0073-8301",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - Positive scalar curvature and the Dirac operator on complete riemannian manifolds

AU - Gromov, Mikhael

AU - Lawson, H. Blaine

PY - 1983

Y1 - 1983

UR - http://www.scopus.com/inward/record.url?scp=84951610586&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84951610586&partnerID=8YFLogxK

U2 - 10.1007/BF02953774

DO - 10.1007/BF02953774

M3 - Article

VL - 58

SP - 83

EP - 196

JO - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

JF - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

SN - 0073-8301

IS - 1

ER -